Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 10, Part L (2015)

r-closed sets in Ideal Topological Spaces

Author(s)
M Navaneethakrishnan, P Periyasamy, S Pious Missier
Abstract
In this paper we introduce and study a new class of sets called r –closed sets in ideal topological spaces. Also we investigate the relationships with some of the known closed sets. This new class of sets is a collection of subsets of X which is independent of closed, semi-closed, -closed, g-closed and Ig-closed sets.
Pages: 813-819  |  666 Views  10 Downloads
How to cite this article:
M Navaneethakrishnan, P Periyasamy, S Pious Missier. r-closed sets in Ideal Topological Spaces. International Journal of Applied Research. 2015; 1(10): 813-819.
Call for book chapter
International Journal of Applied Research